MathSciNet Relay Station
MathSciNet bibliographic data
MR344196 10D15 (30A58)
Niebur, Douglas Construction of automorphic forms and integrals. Trans. Amer. Math. Soc. 191 (1974), 373–385.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement